- Home
- Pharmaceuticals
- Over the Counter
- Pain Relief
- Pain Relief Advil 200 mg Strength Ibuprofen Tablet 50 per Box 100/BX
Glaxo Consumer Products
Pain Relief Advil 200 mg Strength Ibuprofen Tablet 50 per Box 100/BX
- SKU:
- 770833_BX
- UPC:
- MPN:
- 30573015489
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$19.88
Was:
— You save
Description
Advil Ibuprofen Pain Relief Tablet
View AllClose
- Treats headaches, muscle pain, fever, arthritis pain and toothache and other aches and pains caused by common cold
- Gets rid of pain at site of inflammation
- Advil 200-milligram ibuprofen tablets are safe and effective for use as directed
- For use by adults and children 12 years and up
- 50 packets of two coated tablets each in a handy dispenser carton
Related Products
Related Products

Pain Relief 200 mg Strength Ibuprofen Tablet 100 per Box 1/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$6.86
Was:
Medique Ibuprofen Pain ReliefRelief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheTablets are film coated so they...
1131555_BX

Pain Relief Advil Sinus Congestion & Pain 200 mg Strength Ibuprofen Tablet 10 per Box 1/BX
Glaxo Consumer Products
MSRP:
Now:
$8.64
Was:
Advil Sinus Congestion & Pain TabletsEach cold-symptom-relieving tablet contains 200 milligrams of ibuprofen a well-known and effective NSAID (nonsteroidal anti-inflammatory drug) and 10...
1093100_BX


Pain Relief Advil 200 mg Strength Ibuprofen Tablet 24 per Box 1/BT
Glaxo Consumer Products
MSRP:
Now:
$6.71
Was:
Advil Ibuprofen Pain ReliefTemporarily treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injuryIbuprofen is a...
498677_BT

Pain Relief Advil 200 mg Strength Ibuprofen Tablet 100 per Bottle 1/BT
Glaxo Consumer Products
MSRP:
Now:
$18.46
Was:
Advil Ibuprofen Pain ReliefTemporarily treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injuryIbuprofen is a...
498680_BT

Pain Relief Advil 200 mg Strength Ibuprofen Tablet 200 per Bottle 1/BT
Glaxo Consumer Products
MSRP:
Now:
$32.25
Was:
Advil Ibuprofen Pain ReliefTemporarily treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injuryIbuprofen is a...
570803_BT


533172_BT Pain Relief Advil 200 mg Strength Ibuprofen Tablet 100 per Bottle 1/BT
Glaxo Consumer Products
MSRP:
Now:
$17.33
Was:
Advil® Ibuprofen Pain ReliefReduce fever temporarily with Advil ibuprofen tablets 200 mg Get relief from minor aches and pains from the common cold so that you can feel better Move more freely when...
533172_BT

Pain Relief 200 mg Strength Ibuprofen Tablet 100 per Box 24/CS
MEDIQUE PRODUCTS
MSRP:
Now:
$164.71
Was:
Medique Ibuprofen Pain ReliefRelief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular aches and backacheTablets are film coated so they...
1131555_CS

Pain Relief Major 200 mg Strength Ibuprofen Unit Dose Tablet 100 per Box 100/BX
Major Pharmaceuticals
MSRP:
Now:
$7.34
Was:
Major Ibuprofen Pain ReliefManage fever, aches and other symptoms of illness with Major brand tablets, made with pain-relieving ibuprofen as the primary ingredientRelieves pain associated with head...
761946_BX


Pain Relief Addaprin 200 mg Strength Ibuprofen Tablet 250 per Box 250/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$25.06
Was:
Addaprin Ibuprofen Pain Relief200 milligrams of ibuprofen per tabletCompare to active ingredient in Advil a registered trademark of GlaxoSmithKline ConsumerThere are 250 two-tablet packets per...
769188_BX